Neighbourhood Retractions of Nonconvex Sets in a Hilbert Space via Sublinear Functionals
Journal of convex analysis, Tome 18 (2011) no. 1, pp. 1-36
Cet article a éte moissonné depuis la source Heldermann Verlag
For a closed subset $C$\ of a Hilbert space $\left( H,\left\Vert \cdot \right\Vert \right) $ and for a sublinear functional $\rho :H\rightarrow \mathbb{R}^{+}$, which is equivalent to the norm $\left\Vert \cdot \right\Vert $, we give conditions guaranteeing existence and uniqueness of the nearest points to $C$ in the sense of the semidistance generated by $% \rho $. This permits us to construct a continuous retraction onto $C$ \ well defined in a neighbourhood\ $\mathcal{U}\supset C$. In particular, according to one of the conditions, $\mathcal{U}$\ can be represented in terms of balance between the local strict convexity modulus of $\rho $ and the measure of nonconvexity of the set $C$ at each point.
Classification :
49J52, 49N15
Mots-clés : Time-minimum problem, Minkowski functional, generalized projection, strict convexity, curvature, proximal normals
Mots-clés : Time-minimum problem, Minkowski functional, generalized projection, strict convexity, curvature, proximal normals
@article{JCA_2011_18_1_JCA_2011_18_1_a0,
author = {V. V. Goncharov and F. F. Pereira},
title = {Neighbourhood {Retractions} of {Nonconvex} {Sets} in a {Hilbert} {Space} via {Sublinear} {Functionals}},
journal = {Journal of convex analysis},
pages = {1--36},
year = {2011},
volume = {18},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a0/}
}
TY - JOUR AU - V. V. Goncharov AU - F. F. Pereira TI - Neighbourhood Retractions of Nonconvex Sets in a Hilbert Space via Sublinear Functionals JO - Journal of convex analysis PY - 2011 SP - 1 EP - 36 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a0/ ID - JCA_2011_18_1_JCA_2011_18_1_a0 ER -
%0 Journal Article %A V. V. Goncharov %A F. F. Pereira %T Neighbourhood Retractions of Nonconvex Sets in a Hilbert Space via Sublinear Functionals %J Journal of convex analysis %D 2011 %P 1-36 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a0/ %F JCA_2011_18_1_JCA_2011_18_1_a0
V. V. Goncharov; F. F. Pereira. Neighbourhood Retractions of Nonconvex Sets in a Hilbert Space via Sublinear Functionals. Journal of convex analysis, Tome 18 (2011) no. 1, pp. 1-36. http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a0/